# SDR HEEA0014073

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 1179405807
- Condition: Failed
- Location: Eng Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE NEEDLE FLUCTUATES WHEN VIBRATED.
